# SDR MALA000120

- Difficulty date: January 16, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 2760 · Drag Control System
- Part: Harness
- Part number: 200876279
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3030 - MANUAL SPOILER FAULT LIGHT ILLUMINATED AFTER TAEKOFF AND REMAINED ON UNTIL AFTER LANDING.  MAINTENANCE REPLACED NOSE GEAR SENSOR HARNESS IAW RJAMM 32-09-17.  ALL CHECKS GOOD.  (M)
